# SDR DXTA200702239

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,788 hours, 3,512 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLT CLIMBING THROUGH 17,000 FT, GOT AN AMBER (YD FAIL LOWER B) MACH TRIM OFF (CYAN FGC B, AMBER PRI STAB TRIM FAIL) A/P ALSO KICKED OFF.  [06-15-07]   REMOVED RIGHT HAND PITOT TUBE PN - 6708303-8 AND INSTALLED PN - 6708303-8 PERFORMED LEAK CHECK AND FUNCTION TESTED, TESTED GOOD ALL WORK PERFORMED IAW CITATION 750 MM 34-11-00.
